# SDR QXEA0002558

- Difficulty date: September 16, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 30,708 hours, 37,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INSIDE OF PANEL 21A, FORWARD PRESSURE BULKHEAD FOUND A PREVIOUS REPAIR THAT HAD A CRACK.  INSTALLED REPAIR ANGLE.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
